# SDR SWIA201126672

- Difficulty date: July 3, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 19,424 hours, 16,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR MIDDLE EMERGENCY LIGHT IS OUT.  (FLT 5381)  RELAMPED EMERGENCY LIGHT.
